Aug 6, 2009 10:47AM Kleenex wrote:
The sleep disturbance is one of the biggest pains in the butt with Tamoxifen...The Melatonin, while sometimes helpful as a sleep aid, also sometimes gives me vivid dreams, and a nurse friend of mine said that it does that to her, too (no cancer or Tamoxifen). She suggested "mixing it up": don't automatically take the Melatonin every single night. I was horrified that Benadryl clashes with Tamoxifen, because it was my magic sleep aid. Xanax helps me sleep great, but then I end up in a fog the next day and it can also make me a little constipated. I do the best if I manage to get some good exercise during the day and avoid eating heavy foods within about three hours of bedtime. Fatty things especially can really make it difficult for my body temperature to stabilize itself.
I really was becoming acclimated before the heat of summer hit, and even then I did okay until it got really humid. You may find that you will eventually adjust to a new normal. I have to wear the lightest-weight pj's I can find and crank the ceiling fan up to high, but this heat is still difficult. I'm thinking that I will do better again when we're deep into fall and I can get the bedroom back down to 60 - 68 degrees.